Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pain in particular postures, left shoulder. Prescribed wysolone, famocid. Are these steroids?

Hello I am male at 47 years - weight 58 kg ht - 5 ft 6 inches. I have got some pain in particular postures / movements in my left shoulder which started when I lifted a bag at backbent position. Pain occured occasionally more when I played soccer. An ortho-doc prescribed me WYSOLONE 10 and FAMOCID 40. Is it steroid ? and shall I gain weight ? What are possible side-effects ?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi biswajit,

The medication prescribed Wysolone is a steroid and Famocid is anti ulcer medication.
The side effects pf steroids are there, but it depends on duration of therapy with steroid. If it is for a very short duration of 1 week to 10 days in low dose of 10 mg than it is not going to produce much problem. The main problem with intial dosing is gastritis for which Famocid is already prescribed to you.

Thanks and hope this will help you.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor